Approximate solution of 2-soliton for generalized disturbed mKdV coupled system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (8): 5190-5193    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Approximate solution of 2-soliton for generalized disturbed mKdV coupled system
Mo Jia-Qi, Yao Jing-Sun
Department of Mathematics, Anhui Normal University, Wuhu 241000, China)(Division of Computational Science, E-Institutes of Shanghai Universities at SJTU, Shanghai 200240, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn